Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 26, Number 1

All articles in this issue are freely accessible.

An existence theorem for the characteristic numbers of a certain boundary value problem
H. T. Davis.
Trans. Amer. Math. Soc. 26 (1924), 1-16
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501261
A theorem on the factorization of polynomials of a certain type
Lloyd L. Dines.
Trans. Amer. Math. Soc. 26 (1924), 17-24
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501262
A fundamental class of geodesics on any closed surface of genus greater than one
Harold Marston Morse.
Trans. Amer. Math. Soc. 26 (1924), 25-60
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501263
The Hilbert integral and Mayer fields for the problem of Mayer in the calculus of variations
Gillie A. Larew.
Trans. Amer. Math. Soc. 26 (1924), 61-67
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501264
Normal congruences and quadruply infinite systems of curves in space
Jesse Douglas.
Trans. Amer. Math. Soc. 26 (1924), 68-100
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501265
The equivalence of certain regular transformations
L. L. Silverman.
Trans. Amer. Math. Soc. 26 (1924), 101-112
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501266
Maclaurin expansion of the interpolation polynomial determined by $2n+1$ evenly spaced points
George Rutledge.
Trans. Amer. Math. Soc. 26 (1924), 113-123
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501267
On covariants of linear algebras
C. C. Macduffee.
Trans. Amer. Math. Soc. 26 (1924), 124-132
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501268
A generalized problem in weighted approximation
Dunham Jackson.
Trans. Amer. Math. Soc. 26 (1924), 133-154
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501269